# SDR CALA2016100300720

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 58,420 hours, 13,049 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLUID LEAKING FROM LEFT WING SUSPECT FUEL LEAK STOPPED WHEN CENTER TANK EMPTY UPON ARRIVAL NO FUEL LEAKAGE OBSERVED. LT  WING DRY.  ACFT REFUELD WITH 40000 LBS ON EACH MAIN TANK AND 30000 IN THE CENTER TANK.  ALL FUEL PUMPS OPERATED FOR MOR THAN 3 HRS.  EXTERNAL FUEL TANK LE AK CHECK PERFORMED IAW AMM 28-11-00.  NO FUEL LEAKS OBSERVED. OVERWING FILLING PORT CHECKED. NO FUEL LEAK FOUND AND NO FUEL ODOR IN THAT AREA. SURGE TANK DRAIN C/O AND FOUND NO FUEL IN SURGE T ANK. HYRDAULIC LEAK CHECK PERFORMED IAW AMM 29-11-00. NO HYDRAULIC LEAK FOUND.  IN CONSULT WITH TOMC ACFT OK FOR SERVICE
